# SDR USAA010605

- Difficulty date: June 5, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 51,539 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 3 INCH BY 2 INCH AREA OF CORROSION, BS 1320, RBL 22.  REMOVED DAMAGED T-CAP, INSTALLED NEW T-CAP PER TYPICAL REPAIR 53-15-01 AND EA 69751.  (M)
